# SDR SWIA200210899

- Difficulty date: May 19, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 7,763 hours, 10,939 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Ratcheting
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

LEFT AILERON RATCHETS WHEN MOVED FULL UP AND DOWN.  REPLACED LEFT AILERON WING QUADRANT BEARING, VERTICAL SWIVEL JOINT AND ACTUATING ARM WITH SERVICEABLE UNITS.  OPS CHECK GOOD.
